# SDR DALA2024082208355

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0514118) CORROSION AROUND FLOOR TIE DOWN AT STA 947 LBL 49 WL 208. REMOVED AND REPLACED INTERCOSTAL AT STA 947 TO STA 967, LBL 49, WL 208 IAW B737 SRM 51-40-02-0G AND BOEING DWG# 147A5650 REV: A.
